Change search
ReferencesLink to record
Permanent link

Direct link
Non-intersecting paths, random tilings and random matrices
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2943-7006
2002 (English)In: Probability theory and related fields, ISSN 0178-8051, E-ISSN 1432-2064, Vol. 123, no 2, 225-280 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 123, no 2, 225-280 p.
Keyword [en]
wall boundary-conditions, vicious walkers, domino tilings, orthogonal polynomials, krawtchouk polynomials, spacing distributions, random permutations, local statistics, rhombus tilings, limit-theorems
URN: urn:nbn:se:kth:diva-21758DOI: 10.1007/s004400100187ISI: 000177063200003OAI: diva2:340456
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
In the same journal
Probability theory and related fields

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link